co-codamol anyone else feel ill on this?
when I am really bad take it, great but a few hours into having just one I feel so ill, anyone else feel the same on co-codamol?
Hi Veronica, no it doesn’t make me ill, just sleepy 💤 perhaps tell your doctor so they can put you on something else, hope you get it sorted soon 🤗 x
I suppose we’re all different. I have to say it made me feel a bit high, which was quite nice. I can imagine how you could get addicted to it! I dont take it at all now.
Hi lovely .yes it does the same to me.so i take 1+1 parasetimol. Xkathyx
I don't feel the any effects,perhaps it might be better if you ask your dr to split the pills up so you can take the paracetamol and codiene separately. I take my paracetamol first then mid morning take the codiene etc .xxxxx
It depends on the amount of codeine is in it for me. I can take two 8mg/500mg tablets, but if I take two 15/500mg tablets it makes me dizzy. Following my recent hip revision I was given 30mg dihydrocodeine tablets but these made me vomit. I’ve just been sticking to paracetamol since. You could try taking 1 cocodamol and 1 paracetamol as this would halve the amount of codeine or speak to your GP to see if there is something else.
Can't take it makes me very ill, nausea, dizziness, constipation, have avoided it for years now. X
Can't take anything with codeine in it , my liver is super sensitive to a lot of drugs. I had my gallbladder out twenty years ago and if I take anything with codeine in it I get what I call phantom gall bladder pains! Truly unpleasant and uber painful.
I'm ok with Paracetamol and Tramadol though.
Naproxen doesn't suit me either.
Does Co codamol affect you badly?
yes but not sure if its the Paracetamol in it or the codeine that makes me feel ill?
I am exactly the same ,I think I am going to die if I have anything with Codeine in it , I also haven’t got a gallbladder, I can take Tramadol and Paracetamol. Nightmare really as so many drugs have Codeine as a base for pain relief thanks Elizabeth
How interesting Liggie,
This isn't the first time Ive heard this reaction to Codeine from people with past gallbladder issues , in fact I read something quite detailed about this very thing somewhere on the internet a while back. It was how this is a known phenomenon but equally not recognised by most medical professionals.
Anyone who has suffered the pain and symptoms of gallstones knows it's exceedingly unpleasant so to feel a similar way after having your gall bladder removed when you have supposedly taken a painkiller for other ailments is really horrid.
Thanks for your reply, I'm very pleased I'm not the only one to have this issue.
All the best
I'm obviously not a medical professional but I would imagine it wouldn't be the Paracetamol.
Worth speaking to your Rheumy team maybe?
I have taken codydramol for years without a problem. However when I left hospital after my recent hip replacement they gave me paracetamol and codeine separately and the codeine was much stronger than I am used to. I felt very unwell and was sick a couple of times so decided to read the leaflet. Apparently when it reaches the stomach codeine turns to morphine which I had had a problem with following previous spinal surgery. I have had to show the leaflet to several people to convince them. I am probably going to have to have more surgery on my spine so will be very careful what I take.
I am as sick as a dog on co-codamol so I take solpadol can't take the effervescent co-codamol either as they make me vomit 🤢. Just one tiny ingredient strange and co-dyromol I'm manic on . Fingers slightly crossed you find a pain killer 🤗💐
No, I'm afraid I'm fine on co-codamol, I'm prescribed 30/500's. If you are too you could ask to be prescribed the 8/500's then work up to 15/500's or 30/500's. Alternatively ask if you could have separate paracetamol & codeine tablets.
Hope you are all having a good day and feeling well....great. I have been diagnosed now for
I feel so bloody poorly it is unbelievable how i feel. I now have high chlorestral and i am anaemic as...
effect of RA. Have had a couple of migraines too, just seems its one thing after another. Just wondered if...
Partner with us
Start a Community